If you need an accessible version of this item please contact JSTOR User Support

A Proof Procedure for Quantification Theory

W. V. Quine
The Journal of Symbolic Logic
Vol. 20, No. 2 (Jun., 1955), pp. 141-149
DOI: 10.2307/2266900
Stable URL: http://www.jstor.org/stable/2266900
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Proof Procedure for Quantification Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149